# SDR CHQA200700079

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 18,017 hours, 14,764 cycles
- Engine: Allsn AE3007A
- Engine time: 18,432 hours, 13,171 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 14534156401
- Part serial: 145379
- Condition: Faulty
- Location: Cockpit
- Part time: 16,923 hours, 13,837 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GSP TO LGA - UPON REACHING 10,000 FT DURING DESCENT, THE APU WAS STARTED DUE TO AN MEL'D NR 3 GENERATOR.  SHORTLY AFTER STARTING APU, CREW RECEIVED A FIRE WARNING EICAS MESSAGE.  AFTER TAKING THE APPROPRIATE ACTION THE APU FIRE INDICATION WENT AWAY.  THE AIRCRAFT LANDED WITHOUT INCIDENT, AND WAS INSPECTED BY FIRE CREWS AND MAINTENANCE AND NO TRACES OF FIRE DAMAGE WERE FOUND.  MAINTENANCE TROUBLESHOT THE FAULT TO THE APU FIRE CONTROL OVERHEAD PANEL.  THE PANEL WAS REPLACED AND THE APU FIRE CONTROL SYSTEM OPERATED NORMALLY.
